Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Has headache, bone hurts and testicle aches. Under stress and always tired. Cause?

Hello, I have a 46 year old male friend that is in constant pain. He often makes the comment that his bones hurt. He has constant headaches and his right testicle aches. The testicle pain has been looked into before and they thought it might have been a hernia but upon further investigation it was not. He has also been looked at for lyme disease and again nothing. I do know his is under a great deal of stress and he also has no energy and is tired all the time. What could be the cause of all this?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing, HCM, You should ask for further investigation to rule out the possibility of infection, particularly Orchitis, or for any other connective tissue infection, look fro total wbc count, treat the under laying cause, will get the relief.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor